# SDR AALA202302092121

- Difficulty date: January 29, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 9,624 hours, 2,711 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR SLIDE CONTACTS FUSELAGE WHEN DOOR IS OPENED. MAINTENANCE REPLACED SLIDE PER TASK CARD 26L00025011.
